# SDR 2008UALA00963

- Difficulty date: February 20, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,274 hours, 35,410 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT HALF OF 1ST CLASS FLOOR EEL LIGHTS INOP.  SECURED EEL LIGHT STRIP.
